I had an IUI performed on 12/14 with the help of clomid and hcg shot. I experienced slight cramping on right side by ovary on 4dpiui. On 5dpiui I also had cramping on right side and brown discharge. On 6dpiui I experienced cramping on right side in the evening. Today at 7dpiui I am experiencing some mild symptoms all across pelvic area. Is it too early to be experiencing symptoms or are they related to upcoming AF.
Me too!! I am four dpiui adn I have had mild cramps all day. It is weird..Today is cd18..That is when I usually ovulate. But I had HCG shot on Sat. and IUI on Monday so I should not be ovulating today. What is it??????
I have sworn off testing! HA! I do not test until 2 days past due for af...but af has been coming early lately while on injectables. My RE said not to test until 2 weeks past iui because the HCG shot is stil in your system for that long and can give you a false positive.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.